Volume 20, issue 3 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the homotopy theory for Lie $\infty$–groupoids, with an application to integrating $L_\infty$–algebras

Christopher L Rogers and Chenchang Zhu

Algebraic & Geometric Topology 20 (2020) 1127–1219
Bibliography
1 M P Allocca, Homomorphisms of L modules, J. Homotopy Relat. Struct. 9 (2014) 285 MR3258683
2 M Artin, A Grothendieck, J L Verdier, Théorie des topos et cohomologie étale des schémas, Tome 2 : Exposés V–VIII (SGA 42 ), 270, Springer (1972) MR0354653
3 J C Baez, A S Crans, Higher-dimensional algebra, VI : Lie 2–algebras, Theory Appl. Categ. 12 (2004) 492 MR2068522
4 I Barnea, Y Harpaz, G Horel, Pro-categories in homotopy theory, Algebr. Geom. Topol. 17 (2017) 567 MR3604386
5 K Behrend, E Getzler, Geometric higher groupoids and categories, from: "Geometry, analysis and probability" (editors J B Bost, H Hofer, F Labourie, Y Le Jan, X Ma), Progr. Math. 310, Springer (2017) 1 MR3821920
6 C Blohmann, C Zhu, Higher Morita equivalence for L groupoids, in preparation
7 N Bourbaki
8 K S Brown, Abstract homotopy theory and generalized sheaf cohomology, Trans. Amer. Math. Soc. 186 (1973) 419 MR341469
9 V A Dolgushev, A E Hoffnung, C L Rogers, What do homotopy algebras form?, Adv. Math. 274 (2015) 562 MR3318161
10 E J Dubuc, C–schemes, Amer. J. Math. 103 (1981) 683 MR623133
11 D Dugger, Sheaves and homotopy theory, preprint (1998)
12 J Duskin, Higher-dimensional torsors and the cohomology of topoi: the abelian theory, from: "Applications of sheaves" (editors M P Fourman, C J Mulvey, D S Scott), Lecture Notes in Math. 753, Springer (1979) 255 MR555549
13 W G Dwyer, D M Kan, Calculating simplicial localizations, J. Pure Appl. Algebra 18 (1980) 17 MR578563
14 D S Freed, M J Hopkins, Chern–Weil forms and abstract homotopy theory, Bull. Amer. Math. Soc. 50 (2013) 431 MR3049871
15 E Getzler, Lie theory for nilpotent L–algebras, Ann. of Math. 170 (2009) 271 MR2521116
16 P G Glenn, Realization of cohomology classes in arbitrary exact categories, J. Pure Appl. Algebra 25 (1982) 33 MR660389
17 A Henriques, Integrating L–algebras, Compos. Math. 144 (2008) 1017 MR2441255
18 G Horel, Brown categories and bicategories, Homology Homotopy Appl. 18 (2016) 217 MR3575996
19 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
20 J F Jardine, Simplicial objects in a Grothendieck topos, from: "Applications of algebraic K–theory to algebraic geometry and number theory, I," (editors S J Bloch, R K Dennis, E M Friedlander, M R Stein), Contemp. Math. 55, Amer. Math. Soc. (1986) 193 MR862637
21 P T Johnstone, Sketches of an elephant: a topos theory compendium, II, 44, Clarendon (2002) MR2063092
22 A Joyal, Lettre d’André Joyal à Alexandre Grothendieck, (1984)
23 B Jurčo, From simplicial Lie algebras and hypercrossed complexes to differential graded Lie algebras via 1–jets, J. Geom. Phys. 62 (2012) 2389 MR2992521
24 T Lada, M Markl, Strongly homotopy Lie algebras, Comm. Algebra 23 (1995) 2147 MR1327129
25 S Lang, Differential and Riemannian manifolds, 160, Springer (1995) MR1335233
26 D Li, Higher groupoid actions, bibundles, and differentiation, PhD thesis, Georg-August-Universität Göttingen (2014) arXiv:1512.04209
27 Z L Low, Universes for category theory, preprint (2013) arXiv:1304.5227
28 S Mac Lane, I Moerdijk, Sheaves in geometry and logic: a first introduction to topos theory, Springer (1994) MR1300636
29 T Nikolaus, U Schreiber, D Stevenson, Principal –bundles : presentations, J. Homotopy Relat. Struct. 10 (2015) 565 MR3385700
30 T Nikolaus, C Schweigert, Equivariance in higher geometry, Adv. Math. 226 (2011) 3367 MR2764891
31 B Noohi, Integrating morphisms of Lie 2–algebras, Compos. Math. 149 (2013) 264 MR3020309
32 J P Pridham, Presenting higher stacks as simplicial schemes, Adv. Math. 238 (2013) 184 MR3033634
33 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR258031
34 E Riehl, Categorical homotopy theory, 24, Cambridge Univ. Press (2014) MR3221774
35 C L Rogers, Homotopical properties of the simplicial Maurer–Cartan functor, from: "2016 MATRIX annals" (editors D R Wood, J de Gier, C E Praeger, T Tao), MATRIX Book Ser. 1, Springer (2018) 3 MR3792513
36 C L Rogers, An explicit model for the homotopy theory of finite type Lie n–algebras, Algebr. Geom. Topol. 20 (2020) 1371
37 P Ševera, M Širaň, Integration of differential graded manifolds, preprint (2015) arXiv:1506.04898v3
38 B Vallette, Homotopy theory of homotopy algebras, preprint (2014) arXiv:1411.5533
39 P Ševera, L–algebras as first approximations, from: "XXVI Workshop on Geometrical Methods in Physics" (editors P Kielanowski, A Odzijewicz, M Schlichenmaier, T Voronov), AIP Conf. Proc. 956, Amer. Inst. Phys. (2007) 199 MR2484611
40 W C Waterhouse, Basically bounded functors and flat sheaves, Pacific J. Math. 57 (1975) 597 MR396578
41 M Weiss, Hammock localization in Waldhausen categories, J. Pure Appl. Algebra 138 (1999) 185 MR1689629
42 J Wolfson, Descent for n–bundles, Adv. Math. 288 (2016) 527 MR3436392
43 C Zhu, n–Groupoids and stacky groupoids, Int. Math. Res. Not. 2009 (2009) 4087 MR2549951